Ask Health Experts and Get Answers to Your Health Question ASAP
Lisinopril is used mostly for blood pressure, Please let me know of what I can hep you with about the nausea and stomach pain? I be glad to get back with you.
Dr Sid Young
I would like to know how long I should wait before I ask my doctor about the stomach pain and nausea. I have been on Lisinopril for 2 weeks. the first week I was taking antibiotics for a cellulitis flare up, I did not experience the stomach pain or nausea. I am being told by a family member that I should give my body time to adjust to lisinopril but I don't think I can take it anymore.
I'm a bit concerned about you issue with it gastric issues with the lisionopril. It is not often i hear of continues gastric pain with this drug. usually taken with food, or even switching to the "largest meal of the day" is an option. Antibiotics on the other hand have all kinds of issues especially for women and "super infections". True I have heard of an "adjustment" for some meds, but this sound a bit more complicated. You might consider calling a halt to this and getting the prescribing Physician on the phone. Two weeks is more than long enough to endue an "ajustment" of weeks. I'm taking into account 2 weeks the antibiotic therapy is over.
Dr. Sid Young
Please "ACCEPT" if this has bee of help, thanks again.